# SDR AALA20091216MIA01

- Difficulty date: December 15, 2009
- Submitted: April 21, 2010
- Operation: Air carrier
- Aircraft: N352AA
- Make and model: Boeing 767323
- Aircraft serial: 24033
- Aircraft time: 91,465 hours, 15,151 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Faulty
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON DESCENT INTO MIA A STRONG ACRID SMELL WAS IN THE COCKPIT.  FLIGHT ATTENDANTS REPORTED STRONG BURNING ELECTRIC WIRE SMELL IN CABIN.  THE ODORS DISSIPATED ON DESCENT.  REPLACED LEFT RECIRCULATION FAN AND FILTER.
